Research Repository

Reverses of the Jensen inequality in terms of first derivative and applications

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2013) Reverses of the Jensen inequality in terms of first derivative and applications. Acta Mathematica Vietnamica, 38 (3). 429 - 446. ISSN 0251-4184

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 13 Feb 2018 22:13
Last Modified: 07 Sep 2018 11:35
URI: http://vuir.vu.edu.au/id/eprint/35569
DOI: 10.1007/s40306-013-0029-9
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar